# SDR ASOA2014090911197

- Difficulty date: August 17, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 24,993 hours, 17,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND CENTER LOWER ANGLE CORRODED.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01 DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-001-A01.  R & R PAX DOOR CENTER LOWER ANGLE IAW SRM 51-42-06-001-A01 & 51-42-20-001-001-A01.  LOCATED & DRILLED NEW PAX DOOR LOWER ANGLE IAW SRM 51-40-11-001-001-A01.
